# SDR ASMF201507017

- Difficulty date: June 28, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 38,206 hours, 23,317 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 76157AB
- Part serial: AAAH003135
- Condition: Failed
- Location: Rt Engine
- Part time: 36,066 hours, 18,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AFTER BOTH ENG STARTS, THE RT ENG GEN DID SHUTDOWN.  REVISION DETECTING RT IDG FAILED, SO THE RT IDG WAS DEFERRED IAW MEL 24-1-2 CAT  B.  THE RT IDG WAS REPLACED IAW AMM 24-11-11 & THE AC SYS GEN & APU MODULE P5-4 WAS REPLACED IAW AMM 24-21-59.  TESTED CORRECT & THE REPORT WAS CLOSED.
